# SDR CA100622016

- Difficulty date: January 30, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING FOLLOWING AREA MANEUVERS AND APPROX 1.2 HRS INTO FLIGHT, THE CHIP DETECTOR WARNING LIGHT ILLUMINATED. THE CREW EXECUTED THE EMERGENCY CHECKLIST PROCEDURES, AND FLEW AN EMERGENCY LANDING PATTERN (ELP) INTO THE AIRFIELD . THE ELP AND LANDING WERE UNEVENTFUL AND THE CREW SHUTDOWN ON THE RUNWAY.
